Some results on second transpose of a dual valued derivation
Let $A$ be a Banach algebra and $X$ be an arbitrary Banach $A$-module. In this paper, we study the second transpose of derivations with value in dual Banach $A$-module $X^{*}.$ Indeed, for a continuous derivation $D:Alongrightarrow X^{*}$ we obtain a necessary and sufficient condition such that the bounded linear map $Lambdacirc D^{primeprime}:A^{**}longrightarrow X^{***}$ to be a derivation, where $Lambda$ is composition of restriction and canonical injection maps. This characterization generalizes some well known results in [2].
Article Type:
Research/Original Article
International Journal Of Nonlinear Analysis And Applications, Volume:10 Issue:2, 2019
267 - 273  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!